American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28.46) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Alejandro D. de Acosta. On the concentration and extension of cylinder measures . Trans. Amer. Math. Soc. 160 (1971) 217-228. MR 0283168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. R. Edwards and S. G. Wayment. Integral representations for continuous linear operators in the setting of convex topological vector spaces . Trans. Amer. Math. Soc. 157 (1971) 329-345. MR 0281867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Henry C. Finlayson. Vladimirov-type approximation of Wiener integrals of suitably dominated functionals . Trans. Amer. Math. Soc. 132 (1968) 461-469. MR 0225961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dale E. Varberg. On Gaussian measures equivalent to Wiener measure . Trans. Amer. Math. Soc. 113 (1964) 262-273. MR 0165066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Leonard Gross. Measurable functions on Hilbert space . Trans. Amer. Math. Soc. 105 (1962) 372-390. MR 0147606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia